Narrow Results Clear All
Search results for "Device-related Complications"
- Device-related Complications
Cases & Commentaries
- Web M&M
Rita Redberg, MD, MSc; December 2011
A patient with Guillain-Barré syndrome received more than the recommended number of plasmapheresis treatments. When the ordering physicians were asked why so many treatments were given, they both responded that the patient was improving so they felt that more treatments would help him recover even more.
Zarembo A. Los Angeles Times. October 15, 2009:A1.
This news piece describes communication gaps following a radiation overdose incident thought to involve more than 200 patients at one hospital.
FDA public health notification: MRI-caused injuries in patients with implanted neurological stimulators.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; May 10, 2005.
In response to reports of injuries in patients with implanted neurological stimulators who underwent magnetic resonance imaging procedures, the Food and Drug Administration suggests related precautions for radiology personnel and physicians.